Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Went to the store that I usualy buy my vitamins from, and picked up Symbiotics Colostrum powder and NOW Super Colostrum vcaps. I plan to use the powder when im at home, and take a couple of vcaps when I know I will be away from home all day. Since I wanted to try it out, I popped 3 vcaps in the car with a bottle of water. About 45 minutes later, I felt sick, almost to the point of vomiting. I got a bit dizy, and felt very drousy. I also had a headache, and that is telling me something because I rarely get headaches. I might get 1-2 heachaches a year!

Is this normal? The instructions say to take 2 caps 3 times daily. So I can't see why taking one extra cap would make me feel like that. Just curious if this is a normal.

Also something else that has me a bit concerned that I remember reading that the ones that have hard outer layer are better because they can make it to the large intestine. I wasn't thinking when I was in the store lol. You guys think that the vcaps are a waste because they are dissolving before they can make it to the large intestine?

Share this post


Link to post
Share on other sites

The colostrum thread that many people have posted their results on does talk about a die off reaction after taking the supplement. Could be something to consider...

Share this post


Link to post
Share on other sites

Thats what I was thinking at first. But then I took the Symbiotics Colostrum powder a couple of hours after I felt better, and I took it today as well and didn't have any of those symptoms. Curious what that could mean.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×